Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Carleman's inequality: history, proofs and some new generalizations
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2003 (English)In: Journal of Inequalities in Pure and Applied Mathematics, ISSN 1443-5756, E-ISSN 1443-5756, Vol. 4, no 3, 53Article in journal (Refereed) Published
Abstract [en]

Carleman's inequality reads where , are positive numbers. In this paper we present some simple proofs of and several remarks (e.g. historical) about the inequality and its corresponding continuous version. Moreover, we discuss and comment on some very new results. We also include some new proofs and results e.g. a weight characterization of a general weighted Carleman type inequality for the case 0 p q We also include some facts about T. Carleman and his work.

Place, publisher, year, edition, pages
2003. Vol. 4, no 3, 53
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-14003Local ID: d53c2d00-6e3e-11db-83c6-000ea68e967bOAI: oai:DiVA.org:ltu-14003DiVA: diva2:986957
Note

Validerad; 2003; 20061107 (evan)

Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(248 kB)8 downloads
File information
File name FULLTEXT01.pdfFile size 248 kBChecksum SHA-512
7192204d40283870c99fd7e8ca386c52bd016844555ab7b5ce9ca839d01e8ec27ee0e1ba2ebbac0c7df691775576c9e502039bef4e621c026ca79ee862112c39
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Johansson, MariaPersson, Lars-ErikWedestig, Anna
By organisation
Mathematical Science
In the same journal
Journal of Inequalities in Pure and Applied Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 8 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

urn-nbn

Altmetric score

urn-nbn
Total: 18 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf